# SDR AALA20031075

- Difficulty date: September 28, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- Engine: Rroyce RB211*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MIA - FLT 863 - EN ROUTE SJU-STL, AIRCRAFT DEVELOPED FUEL LEAK ON THE NR 1 ENGINE.  DECLARED EMERGENCY SHUT DOWN ENGINE AND LANDED WITHOUT INCIDENT.  INSPECTED AIRCRAFT FOR OVERWEIGHT LANDING.  REPLACED THE FUEL LINE BETWEEN THE FUEL OIL COOLER AND THE HIGH PRESSURE FUEL PUMP.  LEAK AND SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
